advertisement
Question
Posted by: concerned | 2009-11-24

black stool

i noticed yesterday and this morning that i am passing black stools. i have had one iron table for the week. had a parathryoid op almost 2 weeks ago and not sure if something is wrong. no pains. just very hungry early in the mornings. stitches are sore this morning but other than that i dont have any other problems.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Concerned
Iron tablets can cause black stools - but if it looks like tar and persists it may be caused by a bleed in the bowel and your doctor should have a look
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-11-24

Hallo Concerned
Iron tablets can cause black stools - but if it looks like tar and persists it may be caused by a bleed in the bowel and your doctor should have a look
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement